K. B. Athreya, R. Murthy, and K. , Feller's Renewal Theorem for Systems of Renewal Equations, J. Ind. Inst. Sci, vol.58, issue.10, pp.437-459, 1976.

P. Billingsley, Convergence of probability Measures, 1968.
DOI : 10.1002/9780470316962

M. Bramson, Convergence to equilibria for fluid models of FIFO queueing networks Queueing Systems Theory Appl, pp.5-45, 1996.

M. Bramson, Convergence to equilibria for fluid models of head-of-the-line proportional processor sharing queueing networks, Queueing Systems, vol.39, issue.1-4, pp.1-4, 1997.
DOI : 10.1007/BF01206549

M. Bramson, State space collapse with application to heavy traffic limits for multiclass queueing networks Queueing Systems Theory Appl, pp.89-148, 1998.

H. Chen, O. Kella, and G. Weiss, Fluid approximations for a processor sharing queue, Queueing Systems, vol.27, issue.1/2, pp.99-125, 1997.
DOI : 10.1023/A:1019105929766

D. A. Dawson, Measure-valued Markov processes, ´ ecole d'´ eté de probabilités de Saint Flour, volume XXI, lecture notes in Mathematics NO 1541, 1993.

R. T. Durrett, Probability: Theory and Examples, 1996.
DOI : 10.1017/CBO9780511779398

W. Feller, An Introduction to Probability and Applications, 1971.

H. Gromoll and C. , Diffusion approximation for a processor sharing queue in heavy traffic, The Annals of Applied Probability, vol.14, issue.2, pp.555-611, 2004.
DOI : 10.1214/105051604000000035

H. C. Gromoll, A. L. Puha, and R. J. Williams, The fluid limit of a heavily loaded processor sharing queue, The Annals of Applied Probability, vol.12, issue.3, pp.797-859, 2002.
DOI : 10.1214/aoap/1031863171

H. C. Gromoll and L. Kruk, Heavy traffic limit for a processor sharing queue with soft deadlines, The Annals of Applied Probability, vol.17, issue.3
DOI : 10.1214/105051607000000014

H. C. Gromoll, P. Robert, and B. Zwart, Fluid Limits for Processor-Sharing Queues with Impatience, Mathematics of Operations Research, vol.33, issue.2, pp.375-402, 2008.
DOI : 10.1287/moor.1070.0298

URL : https://hal.archives-ouvertes.fr/inria-00001202

A. Jean-marie and P. Robert, On the transient behavior of the processor sharing queue Queueing Systems: Theory Appl, pp.129-136, 1994.

A. L. Puha, A. L. Stolyar, and R. J. Williams, The Fluid Limit of an Overloaded Processor Sharing Queue, Mathematics of Operations Research, vol.31, issue.2, pp.316-350, 2006.
DOI : 10.1287/moor.1050.0181

A. L. Puha and R. J. Williams, Invariant states and rates of convergence for the fluid limit of a heavily loaded processor sharing queue, Ann. Appl. Probab, vol.14, pp.517-554, 2004.

R. J. Williams, Diffusion approximation for open multiclass queueing networks: Sufficient conditions involving state space collapse. Queueing Systems Theory Appl, pp.27-88, 1998.